Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i1-2.190
pages 155-159

Self-Similarity of Laminar Wake Flows in a Homogeneous Medium

Vladimir S. Maderich
Institute of Problems of Mathematical Machines and Systems of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The asymptotic behavior of laminar wake flows is investigated by methods of dimensional analysis. Analytic equations describing fluids with zero excess momentum when the flow is swirled by the propulsor are obtained.


Articles with similar content:

TEMPERATURE DISTRIBUTION AND HEAT TRANSFER IN A TRANSITIONAL SEPARATED SHEAR LATER
International Heat Transfer Conference 4, Vol.6, 1970, issue
Win Aung, R. J. Goldstein
FLOW PAST POROUS SPHERE COVERED WITH ANOTHER POROUS LAYER OF DIFFERENT PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.11, 2020, issue 2
Vineet Kumar Verma, Hariom Verma
NON-AXISYMMETRIC STAGNATION-POINT FLOW IN A FLUID SATURATED POROUS MEDIUM
Journal of Porous Media, Vol.23, 2020, issue 6
Patrick Weidman
ANALYTICAL SOLUTION OF SLOW FLOW PAST A HETEROGENEOUS POROUS SPHERE WITH RADIAL VARIATION OF PERMEABILITY USING BRINKMAN MODEL
Journal of Porous Media, Vol.15, 2012, issue 7
Sunil Datta, Vineet Kumar Verma
Some Exact Solutions of 2D Steady Flow of an Incompressible Viscous Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 6
Abdul Majeed Siddiqui, Q. K. Ghori, A. Zeb